# SDR MWEA98665

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99579165
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHEAR TIE CRACKED AT STATION 351 BETWEEN LONGERON 26L AND 27L.  MTC SPLICED IN NEW SECTION.
